# SDR REXA2013062801303

- Difficulty date: June 28, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR LT LOWER TRANSCOWL A STAND OFF CRACKED S/M-114.  REPLACED LT LOWER TRANSCOWL "A" STAND OFF IAW SRM 51-42-10.
